MathSciNet Relay Station
MathSciNet bibliographic data
MR2488699 37C65 (34D08 37A05 37B55 37N25 92D25)
Jiang, Jifa; Mierczyński, Janusz; Wang, Yi Smoothness of the carrying simplex for discrete-time competitive dynamical systems: a characterization of neat embedding. J. Differential Equations 246 (2009), no. 4, 1623–1672.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement